# SDR DXTA2022053163020

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 12,771 hours, 9,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 1548
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: APPEARS FRONT EMERGENCY BATTERY IS INOP. FRONT AISLE LIGHTS OUT OVERHEAD EXIT LIGHT OUT AND BOTH SIDE ON MAIN DOOR EXIT LIGHT OUT.  REMOVED AND INSTALLED OVERHAULED CUSTOMER SUPPLIED BATTERY PACK FWD REF CE560XL AMM 33-50-01
